| Model Number |
3189 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation.Surgical intervention was undertaken and the system was explanted.The investigation did not determine which lead caused this issue.
Additional Manufacturer Narrative
Event date is estimated.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.The allegation is against 1 of 2 leads however, it is unknown which lead therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs lead, model: 3189ans, udi: (b)(4), serial: n/a, batch: 4478974.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.